Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have dull testicle pain with jabbing, lower abdomen pain, heavy testis. Can online doctor help?

I am suffering from testicle pain, mostly dull but with a sharp jabbing every now and then. I also have lower abdomen pain and radiating to my upper inner thighs. I can't tell if there is swelling but my testicles feel heavier.I can not feel any obvious lumps. This has been a re-occurring problem for the last year or so.

Any advise/help would be greatly appreciated.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Lower abdominal pain radiating to the groin, testicle or inner thigh is very characteristic symptom of urinary tract stones (if the pain appears suddenly) or urinary tract infection (the pain appears gradually and is more constant). With both conditions burning while urinating and frequent urinating can be present.
Other possible reasons of such symptom are testicle inflammation, epidydimis, prostate inflammation (especially if the pain radiates also to the rectum).

I suggest you to visit your doctor and have urine analysis and abdominal ultrasound performed. Antibiotics might be necessary.

Hope this will help.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor